Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 50, Issue 2, Fall 2003  pp. 283-295.

K-Theory of $C^*$-algebras from one dimenional generalized solenoids

Authors Inhyeop Yi
Author institution: Department of Mathematics, University of Maryland, College Park, MD 20742, USA; Current address: Department of Mathematics and Statistics, University of Victoria, Victora, BC, V8W 3P4, Canada

Summary:  We compute the $\K$-groups of $C^*$-algebras from one-dimensional generalized solenoids. The results show that Ruelle algebras from one-dimen\-sional generalized solenoids are one-dimensional generalizations of Cuntz-Krieger algebras.

Contents    Full-Text PDF